Translator Disclaimer
June 2006 Generix never gives up
Eric Jaligot
J. Symbolic Logic 71(2): 599-610 (June 2006). DOI: 10.2178/jsl/1146620161

Abstract

We prove conjugacy and generic disjointness of generous Carter subgroups in groups of finite Morley rank. We elaborate on groups with a generous Carter subgroup and on a minimal counterexample to the Genericity Conjecture.

Citation

Download Citation

Eric Jaligot. "Generix never gives up." J. Symbolic Logic 71 (2) 599 - 610, June 2006. https://doi.org/10.2178/jsl/1146620161

Information

Published: June 2006
First available in Project Euclid: 2 May 2006

zbMATH: 1103.03035
MathSciNet: MR2225896
Digital Object Identifier: 10.2178/jsl/1146620161

Rights: Copyright © 2006 Association for Symbolic Logic

JOURNAL ARTICLE
12 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.71 • No. 2 • June 2006
Back to Top